Side Effects Of Drugs For Sleep Disorders?
I’m going to a psychiatrist because I have trouble sleeping, get tired easily and get anxious when I go anywhere. Even my vision doesn’t seem real. I was given the drug merlopam lorazepam and 2 other drugs that didn’t read. and my palms and feet are sweaty. I’ve had a good sleep, but after waking up, my body doesn’t feel good, I don’t have any energy. I’m not really excited. What I want to ask is is this normal and safe because of the effects of the medicine. According to the doctor, it’s better to take the medicine What is it that is better to stop. Please answer, I am afraid that my illness will get worse.
The use of the drugs mentioned above, can indeed cause a feeling of lack of enthusiasm, drowsiness, affect the way of thinking and thinking abilities, apart from the good effects that are expected when taking them.
If later you find that there are other complaints that are quite disturbing, you can take them back to the psychiatrist who treats you, to get other types of drugs.
The use of drugs should only be on the advice of a doctor. Likewise with the termination of the use of the drug. The doctor / psychiatrist will evaluate the progress of your treatment compared to the side effects that arise and then decide whether you will continue to take this type of drug or not.